# SDR YENA2024081301127

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 77,151 hours, 27,763 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK SHEAR TIE IN AFT CARGO COMPARTMENT (CRACK SHEAR TIE LOC ON FRAME 61 BTW STR 41 TO 42L ON AFT CARGO COMPARTMENT ); REF AEROMAN WO # 2024-51/1 NR # 2024-371091REMOVED AND REPLACED SHEAR TIE (CLIP) LOC. ON FR 61 BTW STR 41L TO STR 42L ON AFT CARGO COMPARTMENT I.A.W A320 SRM 51-42-11, A320 SRM 51-72-11-911-001 AND DWG E53474321 AND E53470342.
